T Nation

HCG Injection Caused Metallic Taste


#1

When I took my first HCG injection of 250 iu I got a wierd metallic taste in mouth within an hour. Lasted for hours. It also happened on my 2nd. Have not taken my third yet.
Any idea why this happened?
Thank you.


#2

I get metal taste in mouth when E2 is high and we all know HCG increase E2.


#3

In my case i am 99% sure that not the case. I have had high e2 before never a metal taste.
I injected 50 mg T monday morning. Then injected 250 iu hcg thursday afternoon (no T that day) and within an hour i get metallic taste.

So I would like to hear from the hcg user on their experience.

Thanks.


#4

I have not been aware of such ever been discussed here in 10+ years. Probably harmless if the product and dose is good.

A search of WWW finds similar. Mostly women who are injecting 3000-5000iu IM as an ovulation trigger.

From a pharmacy?
You reconstituted with BA water 0.9% benzyl alcohol?

What is your dose? = 250iu
.25ml of 1000iu/ml?
Injecting IM or subq?


#5

I injected .25 ml = 250iu. I reconstituted myself with what you said the .9%. The Dr has in his office and gave to me. IDK if I should be worried that product is bad. If I get the metallic taste again will call up Dr to see what he says and maybe give me another one.
What do you think ? Thanks again.


#6

It’s actually .9 percent bacteriostatic sodium chloride. Says 9 mg sodium chloride and 9 mg benzyl alcohol.
@KSman see my previous post. Has image of HCG vial. Thanks.